# SDR ASAA0210167

- Difficulty date: July 14, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 07912
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROW 11 INOPERATIVE.  SPLICED BROKEN WIRE TO LIGHT ASSEMBLY AT ROW 11 THEN LIGHTS OPERATED NORMAL.  (M)
